# SDR AALA20130225004

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 44,782 hours, 15,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  RE-SECURED LOOSE CONNECTOR FOR SEAT 29D EMERGENCY LIGHT.  OPS CHECK NORMAL.
